| Model Number |
18888-001 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other: at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the ventilator had inop light on while device is powered on.Device was not on a patient at the time.
Event or Problem Description
Additional information received indicates that the ventilator was returned for investigation.The reported problem was not duplicated.
Additional Manufacturer Narrative
H3: root cause findings: the reported problem was not duplicated.Disposition: route ltv 1200 service repair p/n 18888-001-99 s/n (b)(6) s/v 05.10 to factory service to have assembly processed.